liu.seSök publikationer i DiVA
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Asymptotic Normality of Prediction Error Estimators for Approximate System Models
Linköpings universitet, Institutionen för systemteknik, Reglerteknik. Linköpings universitet, Tekniska högskolan.
Harvard University, Cambridge, MA, USA.
1980 (Engelska)Ingår i: Stochastics: An International Journal of Probablitiy and Stochastic Processes, ISSN 1744-2508, E-ISSN 1744-2516, Vol. 3, nr 1-4, s. 29-46Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

A general class of parameter estimation methods for stochastic dynamical systems is studied. The class contains the least squares method, output-error methods, the maximum likelihood method and several other techniques. It is shown that the class of estimates so obtained are asymptotically normal and expressions for the resulting asymptotic covariance matrices are given. The regularity conditions that are imposed to obtain these results, are fairly weak. It is, for example, not assumed that the true system can be described within the chosen model set, and, as a consequence, the results in this paper form a part of the so-called approximate modeling approach to system identification. It is also noteworthy that arbitrary feedback from observed system outputs to observed system inputs is allowed and stationarity is not required

Ort, förlag, år, upplaga, sidor
Taylor & Francis, 1980. Vol. 3, nr 1-4, s. 29-46
Nyckelord [en]
Parameter estimation, Maximum likelihood, System identification
Nationell ämneskategori
Reglerteknik
Identifikatorer
URN: urn:nbn:se:liu:diva-102123DOI: 10.1080/17442507908833135OAI: oai:DiVA.org:liu-102123DiVA, id: diva2:668554
Tillgänglig från: 2013-12-01 Skapad: 2013-12-01 Senast uppdaterad: 2017-12-06

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextRelated report

Personposter BETA

Ljung, Lennart

Sök vidare i DiVA

Av författaren/redaktören
Ljung, Lennart
Av organisationen
ReglerteknikTekniska högskolan
I samma tidskrift
Stochastics: An International Journal of Probablitiy and Stochastic Processes
Reglerteknik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 65 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf